MAUDE Adverse Event Report: INTEGRA - PRINCETON DURAGEN PLUS DURAL REGENERATION MATRIX 4X5 1 PA; N/A

INTEGRA - PRINCETON DURAGEN PLUS DURAL REGENERATION MATRIX 4X5 1 PA; N/A
Catalog Number DP1045
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that duragen plus dural regeneration matrix (dp1045) was implanted in a patient diagnosed with meningioma brain tumor.At the time of passing the sutures into the patch, it began to tear and even came loose from the traction points.Intraoperatively, the patient did not have any damage/injury from the event that occurred, and it is hoped that it will not cause a fistula later.The patient was reported to be in satisfactory recovery.
 
Additional Manufacturer Narrative
Duragen plus dural regeneration matrix (dp1045) was not returned for evaluation; therefore, an evaluation of the device could not be performed.However, investigation of retained samples was performed as follows: device history record (dhr) review - the dhr was reviewed, and no anomalies were found in any of the processes which could have contributed and/or be related with the reported condition being investigated.Failure analysis - eight (8) retain sample units were visually inspected: the outer box was in good condition, and the tray package and sealing area were in good condition.No defects were identified on any of the sponges, and all eight units had normal appearance.Medical assessment - a medical assessment was performed to evaluate the possible relation between the reported event and product use, and it concluded the following: ¿the device not causal to event.Per the instructions for use (ifu), duragen plus matrix is an onlay graft and does not require sutures; however, tensionless, atraumatic stay sutures may be use if desired.Suturable duragen dural regeneration matrix may have been the preferred implant as it is an absorbable implant for repair of dural defects.Suturable duragen is an easy to handle, soft, white, pliable, nonfriable, porous collagen matrix with a mechanically strengthened collagen component.Suturable duragen is supplied sterile, nonpyrogenic, for single use in double peel packages in a variety of sizes.Suturable duragen may be applied using either onlay or suturing technique depending on clinical need and surgeon preference.¿ root cause - based on the available information, the satisfactory retain sample results, and the medical assessment performed, there is no information that confirms a device related malfunction.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURAGEN PLUS DURAL REGENERATION MATRIX 4X5 1 PA
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18897384
Report Number1121308-2024-00009
Device Sequence Number14985122
Product Code GXQ
UDI-Device Identifier10381780023470
UDI-Public10381780023470
Combination Product (Y/N)N
PMA/510(K) Number
P032693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDP1045
Device Lot Number7243067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/26/2024
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown